Facial skin depressions

Common Questions and Answers about Facial skin depressions

skin

Avatar f tn If you look at my skin in the right light, you can see many smaller ones covering my face. You can see some pictures of them here, but even the pictures don't show the true detail of them: http://s593.photobucket.com/albums/tt17/pumpkinpooterpants/ I have been to several dermatologists, have had lab work done (elevated ANA's but normal sed rates), biopsies done, etc., an NO ONE can tell me for sure what is goiing on.
Avatar m tn Hi, About 3 weeks ago i developed a rash on the underside of my penis, just beneath the glans. I already have somewhat thin skin on my penis and I am circumsized. The rash then flaked and eventually went away. I saw a dermatologist who said that it was not a yeast infection, but that it might be something like dry skin and general irritation due to sex. I have never had any irritation like this before during sex, and I have been sexually active for about 16 years.
Avatar m tn I posted this info before, but it was a reply to someone else's similar post... I am a 23 year old healthy male. I recently had a full physical and the results were that I am in above average health. I have no diseases, do not use drugs, but drink on occasion. Anyways, just started noticing these strange symptoms, within the past few weeks. Nothing "brought it on" so to speak that I can tell of.
Avatar f tn I have heard about using lasers and fillers but I don't understand how treatment that is superficial on the skin could repair the scars that run deep into the tissues of the skin. The chicken pox scars are more like depressions or indents in the skin. Any advice or help would be appreciated.
Avatar n tn The healing depends on the depth of the skin. If it is very deep involving multiple layers of skin then it may cause a small indentation. In that case laser resurfacing can be considered. But if it is superficial then it may heal with passage of time. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
Avatar n tn I have heard about using lasers and fillers but I don't understand how treatment that is superficial on the skin could repair the scars that run deep into the tissues of the skin. The chicken pox scars are more like depressions or indents in the skin. Any advice of help would be appreciated.
Avatar f tn I have been battling what i thought was acne for about a year now. I have been to a dermatologist and taken antibiotics, but nothing worked. I always thought my condition was different from any pimples or prior episodes of acne that I had ever experienced before, but I didn't give it much thought until I reached the point where my face looked so bad, I began declining social invitations out of embarrassment.
Avatar m tn Hi Everyone, I have had some odd symptoms over the past 4 months and I'm hoping someone could shed some light since doctors I feel are not digging deep enough and it's starting to affect my daily life. I am a 28/yo male in good health. Day to day I take Omega-3 and lipoflavonoid (for tinnitus). Here are a listing of my symptoms to date.
Avatar n tn I had numbness, tingling, paralysis, buzzing and electrical sensations. I have dry, itchy skin, hair loss, WEIGHT GAIN, facial edema, heart palpitations, constipations.....trust me, I could go on and on. I am a 38 yo F - I feel like I am 90!!!! FINALLY one day I just LOST IT in the doctors office - I mean, really lost it. She scheduled me an appt with neurologist! Found out a few weeks later, I have epilepsy.
Avatar m tn So I am understanding more how the mental effects really keep on blasting for a while instead of slowly easing off. Consequently, my daughter (an orthopedic MA, by the way) has become a little afraid with my depressions, concerned that maybe something more serious than the withdrawal is going on. But I still trust the advice I've gotten through Medhelp and have calmed her down about it, although I often trust her judgement, too!. And my cardio seems to be really reduced.
Avatar n tn Anyway I notice that since I started to take Yasmin my skin was breaking out so I talk to my Gyno here told me to stop taking them so I stopped. That was last month and half ago. My period didn't come for 40 days and I have an extremely heavy period... never have it like that before; I gain 3 lbs I hope I will lose them once my period stops. I'm pretty sure is water retention.
Avatar f tn I had to stop taking after a year or more, when I developed a severe facial acne, plus the 50 lb weight gain. Neither helped my depression or raised my self esteem. Does your doc know you are coming off med? Haven't read all posts so don't know why it seems to be time to come off it. It is very important to do this gradually. I am still angry at times that no one told me this drug would be so painful to quit! My shrink ignored my concerns. Got better support online.
Avatar n tn Lots of headaches, migraines, flashing floaters and unbelieveable anxiety and panic attacks. My skin looks great, I've lost 9 lbs. My heavy periods are almost non-existent. But I can't live on valium and my other choice is zoloft. I'm 50 and I just wanted help with perimenopause. Guess I'll go to plan B. Menopause can't be that far away - right ;-}? Good luck!
Avatar n tn Just today I had HALF of a diet coke, no kidding, HALF, and the entire day couldn't even exist in my own skin. It is as if my body cannot metabolize it properly and it honestly makes my blood pressure go sky high---i'm talking like 150s or so without me even being anxious. What do I do??? What caused this?? Does anyone else have a similar experience?? From someone who is completely lost and feeling like they have no answers, there has to be someone else who has experienced what I have.
Avatar n tn I got the IUD on 3/21/06 and loved it ! Insertion was painful but not terrible. I loved not having to worry about pills, patches, condoms whatever. Well about 1 month after getting it I developed acne. It wasnt terrible but I never had acne before. I figured it was from the hormone in the IUD. I could deal with that. In mid - July I developed a yeast infection that would not go away.
Avatar n tn I am 29 & noticed a bald spot on my head about 2 weeks ago. Along with the bald spot is an indentation. Did any of you have a bald spot? Well I went to my dermatologist & he took a piece of skin & has sent it off to find out what is going on. We'll find out next week what is going on.
Avatar n tn LOL I am now going to try the hcg injection for weight loss as well as the fact that I've read it helps with the PCOS symptoms, excessive facial hair etc. I know one friend that had great luck with losing weight on Metformin. She agreed that the first couple weeks she lost weight because she lived in the bathroom but after that she continued to lose.